# SDR DALA2015030201776

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1500, STR 27R, CLIP CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED CLIP AT STR 27R, STA 1500, FAB NEW CLIP, TREAT, PRIME, AND INSTALLED, TOP COAT IAW SRM.
